Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 288, NWS Atlanta, GA

August 20, 2022Meriwether County, Pike County, Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 20, 2022, 9:29 PM EDT for Meriwether County, Pike County, Upson County, Georgia. It was in force for 32 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2022, 9:29 PM EDT (01:29 UTC)
Expired
Aug 20, 2022, 10:01 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Meriwether County, GA, Pike County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 9:30 PM EDTTSTM WND DMG1 Wsw Crest, GAHENDRICKS CHURCH ROAD IS CLOSED DUE TO MULTIPLE DOWNED TREES AND UTILITY POLES.
Aug 20, 9:31 PM EDTTSTM WND DMGRowland, GAA TREE WAS DOWNED ONTO GA-36 NEAR WEST JEFFERSON STREET, BLOCKING BOTH LANES.
Aug 20, 9:32 PM EDTTSTM WND DMG3 Nw Crest, GAA TREE WAS DOWNED ON LAWRENCE ROAD.
Aug 20, 9:37 PM EDTTSTM WND DMG2 Wnw Atwater, GAPOWER LINES WERE DOWNED ON SMYRNA CHURCH ROAD NEAR WEEMS ROAD.
Aug 20, 9:40 PM EDTTSTM WND DMG1 Wnw Crest, GAA POWER POLE WITH ELECTICAL LINES AND A TREE DOWN
Aug 20, 9:44 PM EDTTSTM WND DMG3 Ene Atwater, GATREES WERE DOWNED ON POWER LINES ON VICKERY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2224 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2224 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

159 
WUUS52 KFFC 210129
SVRFFC
GAC199-231-293-210215-
/O.NEW.KFFC.SV.W.0288.220821T0129Z-220821T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
929 PM EDT Sat Aug 20 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Meriwether County in west central Georgia...
  Pike County in west central Georgia...
  Northwestern Upson County in west central Georgia...

* Until 1015 PM EDT.

* At 929 PM EDT, a severe thunderstorm was located over Crest, or 9
  miles west of Thomaston, moving north at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Thomaston, Zebulon, Molena, Meansville, Sunset Village, Lincoln
  Park, Concord, Atwater, Hilltop, Lifsey Springs, Sprewell Bluff
  State Park, Crest, Sunnyside and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3315 8454 3317 8437 3304 8426 3303 8427
      3293 8427 3280 8439 3284 8442 3283 8444
      3285 8447 3286 8449 3287 8448 3288 8448
      3288 8451 3291 8457
TIME...MOT...LOC 0129Z 201DEG 19KT 3294 8448 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
115 
WWUS52 KFFC 210154
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
954 PM EDT Sat Aug 20 2022

GAC199-231-293-210215-
/O.CON.KFFC.SV.W.0288.000000T0000Z-220821T0215Z/
Meriwether GA-Pike GA-Upson GA-
954 PM EDT Sat Aug 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EAST CENTRAL MERIWETHER...PIKE AND NORTHWESTERN UPSON COUNTIES...

At 954 PM EDT, a severe thunderstorm was located over Concord, or
near Zebulon, moving north at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Zebulon, Molena, Meansville, Concord, Atwater, Hilltop, Lifsey
Springs and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3315 8454 3317 8437 3304 8426 3303 8427
      3297 8427 3295 8435 3294 8441 3300 8456
TIME...MOT...LOC 0154Z 201DEG 19KT 3307 8442 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
554 
WWUS52 KFFC 210201
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1001 PM EDT Sat Aug 20 2022

GAC199-231-293-210211-
/O.CAN.KFFC.SV.W.0288.000000T0000Z-220821T0215Z/
Meriwether GA-Pike GA-Upson GA-
1001 PM EDT Sat Aug 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERIWETHER...PIKE
AND NORTHWESTERN UPSON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3315 8454 3317 8437 3304 8426 3303 8427
      3297 8427 3295 8435 3294 8441 3300 8456
TIME...MOT...LOC 0158Z 201DEG 19KT 3310 8440 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 9:23 PM EDT, 6 minutes earlier.

Area forecast discussion, Aug 20, 9:23 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
923 PM EDT Sat Aug 20 2022

.UPDATE...

Confidence has increased that another wave of convective activity
will roll through bringing showers and thunderstorms to the
forecast area overnight. A scattered line of showers and
thunderstorms has developed along an axis from Columbus to Macon
and is expected to march northeastward across north Georgia
through the early morning hours. There will be plenty of
instability for these storms to tap into as SBCAPE and MUCAPE
approaching 4000 J/kg was present in this evening's OOZ sounding.
However, there are currently a few isolated showers and
thunderstorms present over the north Georgia mountains which may
help limit thunderstorm activity in this area. Storms could become
strong to severe, producing gusty winds and frequent lightning.
Additionally, with the sounding showing precipitable water at
1.88", flash flooding will continue to be of concern especially in
areas that have already received heavy rainfall. While minor
updates to the forecast have been made, it generally remains on
track.

.PREV DISCUSSION... /Issued 814 PM EDT Sat Aug 20 2022/

..Updated for 00Z Aviation Discussion...

PREV DISCUSSION... /Issued 320 PM EDT Sat Aug 20 2022/

.Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Sunday Night/...

Thunderstorms are underway across northern GA with additional storms
beginning to work their way in from AL into the far western metro
counties. Coverage should continue to increase across the area, with
best chances for seeing rain and thunder still across northern GA.
Mass response in the low levels to cut-off low across the midwest is
bringing copious moisture surging back across the state, with PWATs
expected to begin approaching 2" by tomorrow morning in some parts
of the CWA. Cut-off low is forecast to slowly meander to the south
and east, so continued gulf moisture will bring the potential for
multiple rounds of rainfall, especially across northern GA today
into tomorrow. Hi-res indicates the possibility of redevelopment (or
maybe continuation) of thunderstorms in the evening to early morning
hours, though some uncertainty around this given the hi-res are
already struggling to depict current coverage of storms. For today,
storm development is being driven by some WAA but mainly afternoon
heating getting us to convective T, with not as good of upper level
support as yesterday leading to less overall bulk shear. As a
result, not expecting to see the same level of storm organization as
we saw yesterday with transient supercell structures, but can't rule
out some strong storms or even an isolated severe storm today.
Tomorrow looks similar, with better upper level support still to the
north of the area.

Otherwise we will have a threat of isolated flash flooding across
north GA. Soils in the region are saturated from previous rounds of
heavy rainfall over the past week. We could see some areas see
several rounds of heavy rain or Tstorms over the next 36 hours that
put down repeated rounds of 1-2" of rain that could lead to some
flash flood potential. However, we do have time of year going for
us, as foliage hasn't gone dormant and we continue to trend
towards the low flow portion of the year for our river basins from
a climatological perspective, which means we can take a good bit
of rainfall before problems begin.

Lusk

LONG TERM /Monday through Saturday/...

No major changes made to the long term forecast. The upper and
mid level trough will continue across the east coast into the
extended forecast. A few shortwave disturbances rounding this
feature will continue to drive heights down further south,
injecting drier air at mid levels further southward as well.

The feature of most importance for north and central Georgia will be
the nearly stationary surface boundary laying across the region.
South of this boundary, PWATs of 1.75" - 2.00" will dominate. To the
north, PWATs around and less than 1.00" can be expected. The
greatest uncertainty will be exactly how far south these mid level
disturbances can push the dry air. Of course, with drier air aloft,
thunderstorm activity will be significantly reduced north of the
boundary. Current model guidance suggests the moisture boundary will
end up across south-central Georgia by Wednesday morning.

In the moist zone, increased cloud cover will persist through the
period. Decreased incoming heating will mean temperatures are
several degrees below climatological norms. Lower temps means
decreased CAPE, meaning storms may not have as much "oomph" to them
as normal summertime pulse, however with the moisture available some
storms may become efficient rain makers with frequent lightning and
gusty winds.

SAM/01

AVIATION...
00Z Update...
Some uncertainty remains with the forecast through the current
TAF cycle. While confidence is increasing that a line of SHRA/TSRA
will develop and impact the TAF sites generally between 00Z-08Z,
uncertainty still remains surrounding cigs/vsbys. Vsby's could
hover around 3-6SM between 11-16Z with MVFR to IFR cigs at most
sites, however, whether or not showers materialize in the morning
hours will influence cigs/vsbys. TSRA potential is expected to
ramp up in the afternoon tomorrow. Winds are VRB03KT to calm
overnight, picking up on the west side around 5KT.

//ATL Confidence...00Z Update...
Medium confidence on cigs/vsbys. High confidence on all other
elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  83  69  81 /  70  80  70  50
Atlanta         70  84  69  81 /  70  90  70  60
Blairsville     65  79  65  79 /  80  80  80  50
Cartersville    70  83  69  82 /  80  90  70  50
Columbus        72  88  72  81 /  50  80  70  80
Gainesville     69  82  69  81 /  70  80  70  50
Macon           72  88  72  83 /  50  80  70  70
Rome            71  85  71  85 /  70  80  70  50
Peachtree City  69  86  69  81 /  60  80  70  60
Vidalia         73  91  73  85 /  50  80  70  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KAL
LONG TERM....01
AVIATION...KAL
Hazardous weather outlook, Aug 20, 3:04 PM EDT, 6 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
304 PM EDT Sat Aug 20 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
304 PM EDT Sat Aug 20 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are possible this afternoon and tonight,
especially for portions of north Georgia. Storms will be capable
of producing gusty winds, locally heavy rainfall, and frequent
lightning. Isolated flash flooding cannot be ruled out where heavy
rain occurs.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous thunderstorms are possible through next
Friday. Each day, a few storms could become strong to severe,
capable of producing gusty winds, locally heavy rainfall, and
frequent lightning. Localized flash flooding and flooding of
rivers and streams will also be possible, especially in areas that
receive multiple rounds of heavy rainfall over the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 20, 7:55 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
755 PM EDT Sat Aug 20 2022

GAZ006-007-210045-
Gilmer GA-Fannin GA-
755 PM EDT Sat Aug 20 2022

...A strong thunderstorm will impact portions of central Gilmer and
southeastern Fannin Counties through 845 PM EDT...

At 755 PM EDT, a strong thunderstorm was over Ellijay, moving east at
15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Ellijay, East Ellijay, Dial, Cherry Log, Pisgah and Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3467 8457 3479 8453 3480 8423 3470 8417
      3463 8430
TIME...MOT...LOC 2355Z 270DEG 11KT 3473 8446

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 20, 8:27 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
827 PM EDT Sat Aug 20 2022

GAZ007-210130-
Gilmer GA-
827 PM EDT Sat Aug 20 2022

...Several strong thunderstorms with heavy rain will impact portions
of Gilmer County through 930 PM EDT...

At 826 PM EDT, several strong thunderstorms with heavy rain were
near Ellijay, moving east at 10 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Ellijay, East Ellijay, Tails Creek, Pisgah, Cherry Log, Mountaintown
and Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3481 8433 3480 8431 3473 8426 3472 8426
      3472 8425 3467 8425 3467 8424 3464 8420
      3463 8465 3473 8466 3476 8464 3478 8464
      3479 8461 3482 8458 3482 8433
TIME...MOT...LOC 0026Z 257DEG 9KT 3472 8451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Aug 20, 8:31 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
831 PM EDT Sat Aug 20 2022

GAZ072-082-083-210100-
Bibb GA-Jones GA-Twiggs GA-
831 PM EDT Sat Aug 20 2022

...A strong thunderstorm will impact portions of northeastern Bibb,
northwestern Twiggs and southern Jones Counties through 900 PM EDT...

At 831 PM EDT, a strong thunderstorm was over Cross Keys, or over
Macon, moving northeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Gray, Payne, Payne City, Postell, James, Mountain Springs,
Griswoldville, Greenberry Crossroads, Clinton, Cross Keys, Wesleyan,
Dry Branch, Arkwright and Franklinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3281 8375 3295 8372 3296 8371 3297 8372
      3304 8370 3305 8352 3292 8338 3290 8339
      3290 8341 3289 8340 3273 8354
TIME...MOT...LOC 0031Z 204DEG 14KT 3285 8362

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 20, 8:37 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     FLASH FLOOD      2 ESE ETON              34.82N  84.74W
08/20/2022                   MURRAY             GA   AMATEUR RADIO

            STREET FLOODING WAS REPORTED ON OLD CCC CAMP ROAD EAST
            OF HYDEN TYLER ROAD.

&&

EVENT NUMBER FFC2200865

RWILLIS
Special weather statement, Aug 20, 9:09 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
909 PM EDT Sat Aug 20 2022

GAZ001-002-011-210200-
Chattooga GA-Walker GA-Dade GA-
909 PM EDT Sat Aug 20 2022

...A strong thunderstorm will impact portions of southwestern Walker,
southwestern Dade and northwestern Chattooga Counties through 1000 PM
EDT...

At 909 PM EDT, a strong thunderstorm was over Cloudland, or 9 miles
northwest of Summerville, moving northeast at 15 mph.

HAZARD...Winds up to 40 mph and frequent lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Trion, La Fayette, Menlo, Center Post, Rising Fawn and Cloudland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

&&

LAT...LON 3478 8554 3474 8533 3460 8523 3441 8547
      3443 8549 3474 8556 3475 8556
TIME...MOT...LOC 0109Z 213DEG 14KT 3453 8551

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 20, 9:23 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
923 PM EDT Sat Aug 20 2022

GAZ067>069-079-210200-
Upson GA-Meriwether GA-Talbot GA-Pike GA-
923 PM EDT Sat Aug 20 2022

...A strong thunderstorm will impact portions of southeastern
Meriwether, southern Pike, northwestern Upson and north central
Talbot Counties through 1000 PM EDT...

At 923 PM EDT, a strong thunderstorm was over Crest, or 7 miles west
of Thomaston, moving north at 20 mph.

HAZARD...Winds 40 to 50 mph and frequent lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Thomaston, Zebulon, Molena, Meansville, Sunset Village, Lincoln Park,
The Rock, Concord, Atwater, Hilltop, Lifsey Springs, Sprewell Bluff
State Park, Crest, Sunnyside and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

&&

LAT...LON 3311 8455 3311 8435 3303 8427 3299 8427
      3299 8423 3298 8422 3278 8438 3286 8458
TIME...MOT...LOC 0123Z 201DEG 19KT 3292 8444

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:27 PM EDTSpecial Weather StatementFFCGilmer63 min
Aug 20, 8:31 PM EDTSpecial Weather StatementFFCBibb, Jones29 min
Aug 20, 9:09 PM EDTSpecial Weather StatementFFCChattooga51 min
Aug 20, 9:23 PM EDTSpecial Weather StatementFFCPike37 min
Aug 20, 10:44 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Rockdale31 min
Aug 20, 10:48 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 20, 11:13 PM EDTSpecial Weather StatementFFCBaldwin32 min
Aug 20, 11:17 PM EDTSpecial Weather StatementFFCBibb, Twiggs28 min
Aug 20, 11:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Aug 20, 11:40 PM EDTSpecial Weather StatementFFCWilkinson35 min
Aug 20, 11:57 PM EDTSpecial Weather StatementFFCJackson33 min
Aug 21, 12:08 AM EDTSpecial Weather StatementFFCWilkinson37 min
Aug 21, 12:27 AM EDTSpecial Weather StatementFFCForsyth33 min
Aug 21, 12:30 AM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton15 min
Aug 21, 12:53 AM EDTSpecial Weather StatementFFCDodge37 min
Aug 21, 1:28 AM EDTSpecial Weather StatementFFCGlascock32 min
Aug 21, 1:36 AM EDTSpecial Weather StatementFFCWarren24 min
Aug 21, 1:57 AM EDTFlash Flood WarningFFCBibb, Houston, Twiggs, Wilkinson6 hr
Aug 21, 7:08 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler37 min
Aug 21, 7:34 PM EDTSpecial Weather StatementFFCTreutlen26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.